Skip navigation
Brigham Young University
Math Department

Darrin Doud

322 TMCB
Department of Mathematics
Brigham Young University
Provo, UT 84602


Two-divisibility of coefficients of certain weakly holomorphic modular forms

with Paul Jenkins and John Lopez

The Ramanujan Journal, 28, (2012), 89-111.

Abstract: We study a canonical basis for spaces of weakly holomorphic modular forms of weights 12, 16, 18, 20, 22, and 26 on the full modular group. We prove a relation between the Fourier coefficients of modular forms in this canonical basis and a generalized Ramanujan tau-function, and use this to prove that these Fourier coefficients are often highly divisible by 2.



GP program used in the paper

The program described in the paper to compute two-dissections of weakly holomorphic modular functions is written for the Pari/GP system and is available here.

Cited by:

  • Nickolas Andersen and Paul Jenkins, Divisibility properties of coefficients of level p modular functions for genus zero primes, arXiv preprint, 2011.
  • Seiichi Hanamoto, Three-divisibility of Fourier coefficients of weakly holomorphic modular forms, Ramanujan J., to appear.

Maintained by Darrin Doud.

Copyright 1994-2009. Brigham Young University Department of Mathematics. All Rights Reserved.